topamax to cause joint cracking

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hersheysfan777
New Member


Date Joined Nov 2008
Total Posts : 3
   Posted 1/7/2009 7:00 PM (GMT -6)   
ever since i started taking topamax. i cannot stop cracking my wrists, ankles, knuckes, is this a symptom or a coincidence.. because this has caused significant pain over the past 2 or 3 years. some one help me please!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 11:21 PM (GMT -6)
There are a total of 2,884,565 posts in 316,495 threads.
View Active Threads


Who's Online
This forum has 157618 registered members. Please welcome our newest member, kyleds8.
313 Guest(s), 8 Registered Member(s) are currently online.  Details
oldbeek, theHTreturns..., MtnGrlNC, Pirouette, looking4acure, 142, JJ-3, Scooterbuglyme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer